Alert archive / Minnesota / Heat Advisories in 2013
Heat Advisory 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this heat advisory at May 14, 2013, 4:12 AM CDT for 23 counties in Minnesota. It took effect at May 14, 2013, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2013, 4:12 AM CDT (09:12 UTC)
- In effect from
- May 14, 2013, 12:00 PM CDT
- Expired
- May 14, 2013, 6:46 PM CDT
- In force
- 7 hr
- Issued by
- NWS Twin Cities, MN
All 23 counties
Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Hennepin County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2509 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 414 m²/s²
- 0-3 km storm-relative helicity
- 1060 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
914 WWUS73 KMPX 140912 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 412 AM CDT TUE MAY 14 2013 ...NEAR RECORD HEAT EXPECTED TODAY... .A HOT AND DRY AIRMASS WILL MOVE ACROSS THE REGION TODAY WITH AFTERNOON TEMPERATURES IN THE LOWER TO MIDDLE 90S. THIS WILL BE A DRASTIC CHANGE FROM THE COOL WEATHER EXPERIENCED SO FAR THIS SPRING. ALSO...LOW HUMIDITIES AND STRONG WINDS WILL ACCOMPANY THESE HOT TEMPERATURES THIS AFTERNOON. PEOPLE MAY BECOME QUICKLY DEHYDRATED AS A RESULT. MNZ059>063-065>070-073>077-082>085-091>093-141715- /O.NEW.KMPX.HT.Y.0001.130514T1700Z-130515T0100Z/ WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 412 AM CDT TUE MAY 14 2013 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * TEMPERATURE: LOWER TO MIDDLE 90S. * IMPACTS: PEOPLE OUTSIDE MAY BECOME QUICKLY DEHYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ JRB/RAH
2 follow-up statements
864 WWUS73 KMPX 141642 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1142 AM CDT TUE MAY 14 2013 ...NEAR RECORD HEAT EXPECTED TODAY... .A HOT AND DRY AIRMASS WILL MOVE ACROSS THE REGION TODAY WITH AFTERNOON TEMPERATURES IN THE LOWER TO NEAR 100 DEGREES. THIS WILL BE A DRASTIC CHANGE FROM THE COOL WEATHER EXPERIENCED SO FAR THIS SPRING. ALSO...LOW HUMIDITIES AND STRONG WINDS WILL ACCOMPANY THESE HOT TEMPERATURES THIS AFTERNOON. PEOPLE MAY BECOME QUICKLY DEHYDRATED AS A RESULT. MNZ059>063-065>070-073>077-082>085-091>093-150045- /O.CON.KMPX.HT.Y.0001.130514T1700Z-130515T0100Z/ WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 1142 AM CDT TUE MAY 14 2013 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TEMPERATURE: LOWER 90S TO NEAR 100. * IMPACTS: PEOPLE OUTSIDE MAY BECOME QUICKLY DEHYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
554 WWUS73 KMPX 142346 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 646 PM CDT TUE MAY 14 2013 ...TEMPERATURES COOLING THIS EVENING... .A WARM SPRING EVENING IS EXPECTED BUT TEMPERATURES WILL CONTINUE TO COOL. MNZ059>063-065>070-073>077-082>085-091>093-150100- /O.CAN.KMPX.HT.Y.0001.000000T0000Z-130515T0100Z/ WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 646 PM CDT TUE MAY 14 2013 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE HEAT ADVISORY. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at May 14, 12:23 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, May 14, 12:23 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1223 AM CDT TUE MAY 14 2013
.UPDATE...
UPDATED FOR THE 06Z AVIATION DISCUSSION BELOW.
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 315 PM CDT MON MAY 13 2013
MAIN CONCERNS IN THE SHORT TERM REVOLVE AROUND FIRE WEATHER CONCERNS
BOTH THIS AFTERNOON AND ESPECIALLY FOR TUESDAY. THERE IS ALSO A
SMALL OUTSIDE CHANCE FOR THUNDERSTORMS LATE TUESDAY AFTERNOON...BUT
THAT THREAT STILL LOOKS QUITE MINIMAL THANKS TO DRY AIR AND A STRONG
CAP. THOUGH IF ANYTHING WERE TO GO...GIVEN DEGREE OF SHEAR AND
INSTABILITY...IT WOULD BE SEVERE WITH LARGE HAIL AND WIND BEING THE
THREATS.
WARM FRONT THIS AFTERNOON RAPIDLY APPROACHING WRN MN. HAD A NARROW
BAND OF SHOWERS DEVELOP OVER MN THIS MORNING WITHIN STRONG WAA
REGIME AROUND H85 THAT IS NOW PUSHING INTO WRN WI. THESE SHOWERS ARE
MOVING EAST AT ABOUT 30 MPH AND SHOULD BY OUT OF THE MPX CWA BY
AROUND 00Z. VERY DRY AIR IN THE LOW LEVELS /SEE MORNING SOUNDING
FROM MPX/ HAS MADE IT DIFFICULT TO ACTUALLY GET MEASURABLE RAIN OUT
OF THESE SHOWERS...WITH MAJORITY OF STATIONS ONLY REPORTING A TRACE
OR 0.01. THEREFORE HAVE CAPPED POPS AT 50 OR LESS THE REST OF THE
DAY AND MAINTAINED A SCT SHOWER WORDING.
FOR TONIGHT INTO TUESDAY MORNING THE BIG QUESTION IS WHAT HAPPENS
WITH POTENTIAL CONVECTION COMING OUT OF NODAK. STORMS LOOK TO
INITIATE ON THE NOSE OF A LLJ AROUND 00Z THIS EVENING OVER NE MT AND
SPEND THE REST OF THE NIGHT WORKING ACROSS NODAK. BY THE
MORNING...WHAT IS LEFT OF THEM WILL BE WORKING INTO MN. BASED ON THE
13.12 NAM HANDLING OF THE LLJ...FAVORED THESE STORMS TO STAY NORTH
OF THE MPX CWA. HOWEVER...SEE THAT BY THE END OF THE 13.18
RAP...SAID LLJ IS A BIT FURTHER SOUTH...WHICH WOULD BRING THE
POTENTIAL FOR SOME SORT OF REMNANT SHOWERS WORKING TOWARD THE AXN
AREA. SPCWRF/NMM/ARW ALL SHOW SOME SORT OF REMNANT SHOWERS MOVING
ACROSS CENTRAL MN IN THE MORNING AS WELL...BUT GIVEN HOW DRY THINGS
ARE TURNING BEHIND THE SHOWERS OVER WI...FAVORED A DRY FORECAST FOR
TONIGHT. INSTEAD...WILL LIKELY START THE MORNING WITH EXTENSIVE
MID/UPPER LEVEL DEBRIS CLOUDS...THAT LOOK TO QUICKLY BLOW OUT OF
HERE BY THE AFTERNOON.
FOR FIRE WEATHER...WAS VERY CLOSE TO ISSUING A RED FLAG WARING OUT
WEST FOR TODAY...BUT SHIED AWAY AFTER WATCHING DEWPS CLIMB INTO THE
40S. HOWEVER...PLAYING HINDSIGHT FORECASTER...STARTING TO SEE MORE
AND MORE HUMIDITIES OUT WEST DROP TO NEAR OR BELOW 25 PERCENT...AND
GIVEN NEAR WIND ADVY STRENGTH WINDS OUT THERE NOW...A RED FLAG
WARNING MAY HAVE BEEN A GOOD IDEA AFTER ALL. WHAT THIS DOES DO
THOUGH IS INCREASE CONFIDENCE IN POTENTIAL FOR RED FLAG CONDITIONS
TUESDAY.
AS FOR TUESDAY...AS MENTIONED ABOVE...EXPECT EXTENSIVE CLOUD COVER
IN THE MORNING THAT CLEARS OUT BY THE AFTERNOON...PER COLUMN
CONDENSATE FORECAST FROM THE 13.12 SPCWRF. GIVEN WARMTH OF 925-850
MB TEMPS BY THE AFTERNOON...IT WILL NOT TAKE MUCH SUN TO SEE A BIG
BOOST IN TEMPS. LOOKING TO THE SW THIS AFTERNOON...SEEING WIDESPREAD
90-95 DEGREE TEMPS ACROSS NEB INTO SODAK. THIS AIRMASS WILL BE HERE
TOMORROW...SO CONTINUED TO RUN WITH FORECAST HIGHS VERY SIMILAR TO
WHAT PREVIOUS FORECAST HAD. WITH 925 MB TEMPS PUSHING 28C PLUS IN
SRN MN...WOULD NOT BE SURPRISED IF PLACES DOWN ALONG I-90 GET INTO
THE UPPER 90S...WITH THE RECORD OF 95 AT MSP CERTAINLY WITHIN
REASON.
BESIDE THESE WARM TEMPS...GRADIENT LOOKS TO TIGHTEN WITH THE
APPROACHING COLD FRONT...WITH WINDS EXPECTED TO INCREASE AGAIN
TOMORROW TO SPEEDS VERY SIMILAR TO WHAT WE SEE NOW. SAID COLD FRONT
WILL MOVE INTO WRN MN DURING THE AFTERNOON...WITH WINDS SWITCHING TO
THE WEST AND INCREASING IN STRENGTH BEHIND IT. WITH WINDS NOT BEING
A QUESTION FOR RED FLAG POTENTIAL TOMORROW...ATTENTION TURNS TO
HUMIDITIES. THIS REMAINS DIFFICULT THANKS TO VERY POOR HANDLING OF
SFC DEWPS BY GUIDANCE IN THE PAST COUPLE OF WEEKS. CONTINUED TO
UNDERCUT GUIDANCE DEWPS BY ABOUT 10 DEGS. WITH CURRENT DEWPS...MIN
HUMIDITIES CURRENTLY FORECAST TO FALL INTO THE 20 TO 25 PERCENT
RANGE FOR MOST OF MN. THE ONLY PLACE WHERE THE HUMIDITY IS
QUESTIONABLE IS CENTRAL MN...WHERE SLIGHTLY MORE CLOUD COVER MAY
KEEP TEMPERATURES LOWER AND HUMIDITIES A BIT HIGHER. GIVEN
SIGNIFICANT NATURE OF WEATHER EXPECTED WITH THE HIGH TEMPS...STRONG
WINDS...AND LOW HUMIDITIES...DECIDED TO UPGRADE FIRE WEATHER WATCH
TO A RED FLAG WARNING FOR ALL BUT CENTRAL MN...WHERE BIGGEST
QUESTION MARKS REGARDING TEMPS/HUMIDITIES EXISTS.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM CDT MON MAY 13 2013
GIVEN THE RECENT ISSUES MODELS HAVE DISPLAYED WITH OVERDOING
SURFACE/SOIL MOISTURE...ESPECIALLY WITH RESPECT TO
DEWPOINTS...ASSESSING THE CONVECTIVE POTENTIAL FOR TUESDAY EVENING
REMAINS CHALLENGING. THEREFORE...THE 65 TO 75 DEGREE DEWPOINTS THE
GFS/NAM/SREF/ECMWF DEPICT FOR 00Z WEDNESDAY ALONG THE MN/WI BORDER
ARE NOT TRUSTED...WHICH MEANS THE 3000 TO 4000+ J/KG PROGGED
MUCAPE VALUES ARE NOT RELIABLE EITHER. HOWEVER...GIVEN THE
ANTICIPATED DIURNAL HEATING AND DEGREE OF DEEP LAYER SHEAR THAT
DOES SEEM REALISTIC...AM NOT COMFORTABLE WITH A THUNDERSTORM-FREE
FORECAST FOR TUESDAY EVENING. HAVE INCLUDED 30-40 POPS FROM WEST
CENTRAL WI TOWARD SOUTHEAST MN FOR THE POSSIBILITY OF DEVELOPMENT
AS THE CAP ERODES EARLY TUESDAY EVENING.
ANY ACTIVITY QUICKLY LIFTS OUT OF THE FORECAST AREA BY 05Z
WEDNESDAY...WITH SPRING-LIKE CONDITIONS THEN ARRIVING FOR WEDNESDAY
AND THURSDAY AS NEARLY ZONAL FLOW DEVELOPS ACROSS THE CENTRAL CONUS.
HIGHS FOR BOTH DAYS WILL RANGE THROUGH THE 70S...WITH LOWS IN THE
UPPER 40S TO MID 50S.
FRIDAY INTO NEXT WEEKEND IS SHAPING UP TO SIGNAL A TRANSITION TO A
MUCH STORMIER PATTERN FOR THE UPPER MIDWEST. THE AFOREMENTIONED
ZONAL FLOW WILL BECOME A THING OF THE PAST AS A TROUGH DEEPENS OVER
THE SOUTHWESTERN CONUS...SHIFTS EASTWARD TOWARD THE PLAINS...AND
INDUCES SURFACE CYCLOGENENIS OVER THE PLAINS. PLENTY OF MOISTURE TO
WORK WITH THIS TIME...GIVEN THE ANTECEDENT FLOW FROM THE GULF. THE
SEVERE THREAT FOR SATURDAY CURRENTLY APPEARS TO NOSE INTO SOUTHERN
MN...ALTHOUGH...CHANGES IN THE SYNOPTIC PROGS COULD CERTAINLY SHIFT
THAT A BIT.
THE MID LEVEL TROUGH OF WESTERN ORIGIN EVENTUALLY CONGEALS WITH A
NORTHERN STREAM WAVE TO FORM ANOTHER CLOSED LOW SCENARIO OVER OUR
REGION FOR THE WEEK OF MAY 20TH...AS DEPICTED BY ENSEMBLE
MEANS...GFS...AND ECMWF. THIS COULD TRANSLATE TO HIGH TEMPERATURES
IN THE 50-60 DEGREE RANGE FOR A FEW DAYS WITH EXTENSIVE CLOUD COVER
AND SHOWERS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1201 AM CDT TUE MAY 14 2013
VFR CONDITIONS THROUGH THE TAF PERIOD WITH JUST SOME HIGH CLOUDS
POSSIBLE. WIND WILL BE THE BIGGEST AVIATION WEATHER CONCERN
TOMORROW. WE SHOULD SEE PLENTY OF GUSTS BETWEEN 20-30 KTS IN MN BY
THE LATE MORNING OUT OF THE S-SW. WIND WILL FOLLOW IN WI 2-3 HOURS
LATER. EXPECT GUSTS NEAR OR OVER 30 KTS IN MANY LOCATIONS BY THE
AFTERNOON. NO REAL CONCERN WITH SHOWERS AND THUNDERSTORMS OUTSIDE
OF FAR EASTERN MN AND WESTERN WI TOMORROW AFTERNOON AND EVENING.
INCLUDE VCTS IN THE FORECAST FOR KEAU...BUT CONFIDENCE IN STORM
DEVELOPMENT AND COVERAGE IS STILL A BIG QUESTION MARK.
KMSP...
NO CONCERNS WITH THE CEILINGS OR VISIBILITY OVER THE NEXT 30
HOURS. THERE IS A SLIM CHANCE FOR A SHOWER OR THUNDERSTORM
TOMORROW AFTERNOON...BUT EVEN IF WE WERE CONFIDENT IN
DEVELOPMENT...THE COVERAGE LOOKS BETTER TO THE EAST AND IT SHOULD
EVEN BE ISOLATED WHERE IT DOES OCCUR. WINDS WILL BE STRONG OUT OF
THE S-SW BY THE AFTERNOON AND SLOWLY VEER AND REMAIN STRONG
THROUGH THE EVENING PUSH.
/OUTLOOK FOR KMSP/
WED...VFR. NW WINDS 10 KTS.
THU...VFR. WINDS W 5 KTS.
FRI...MVFR POSSIBLE WITH CHC -TSRA. WINDS SE 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
MNZ047>051-054>070-073>078-082>085-091>093.
FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
MNZ041>045-052-053.
WI...NONE.
&&
SHORT TERM...MPG
LONG TERM...LS
AVIATION...CLFHazardous weather outlook, May 13, 9:46 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 946 PM CDT MON MAY 13 2013 MNZ047>049-051-054>070-073>078-082>085-091>093-150300- STEVENS-POPE-STEARNS-SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 946 PM CDT MON MAY 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT TEMPERATURES ARE FORECAST FOR TUESDAY AFTERNOON...WITH READINGS IN THE 90S EXPECTED ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND EXTENDED TIME OUTSIDE. THE HOT TEMPERATURES...IN COMBINATION WITH STRONG WINDS AND LOW HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ON TUESDAY AFTERNOON OVER A WIDESPREAD AREA. THIS AREA OF CONCERN INCLUDES WESTERN...CENTRAL...AND SOUTHERN MINNESOTA. ON TUESDAY EVENING...THUNDERSTORMS MAY DEVELOP ACROSS EASTERN MINNESOTA AND WESTERN WISCONSIN AS A COLD FRONT PASSES. WHILE THUNDERSTORM ACTIVITY IS STILL UNCERTAIN...ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME STRONG...MAINLY EAST OF A RED WING TO NEW RICHMOND WISCONSIN LINE. THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY...SATURDAY...AND SUNDAY. SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR TOMORROW. MNZ041>045-050-052-053-WIZ014>016-023>028-150300- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-BENTON-ISANTI-CHISAGO- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 946 PM CDT MON MAY 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WARM TEMPERATURES...IN COMBINATION WITH STRONG WINDS AND LOW HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ON TUESDAY AFTERNOON. THIS MAIN AREA OF CONCERN INCLUDES CENTRAL MINNESOTA. ON TUESDAY EVENING...THUNDERSTORMS MAY DEVELOP ACROSS EASTERN MINNESOTA AND WESTERN WISCONSIN AS A COLD FRONT PASSES. WHILE THUNDERSTORM ACTIVITY IS STILL UNCERTAIN...ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME STRONG...MAINLY EAST OF A RED WING TO NEW RICHMOND WISCONSIN LINE. THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY...SATURDAY...AND SUNDAY. SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT NE NEEDED TONIGHT OR TOMORROW.
Nearby
Heat Advisories in Minnesota, 2013Every heat advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.